1 publication

  • Published Subscription

    A Case Report on Ceftriaxone Induced Immediate Allergic Reaction

    Abstract: The most common classes of drugs causing hypersensitivity reaction are antibiotics especially β-lactam antibiotic: cephalosporin’s and penicillin’s. Ceftriaxone, a third generation cephalosporin is used for variety of infections. This drug is associated with rare as well as mild side-effects such as urticaria, skin rash, diarrhea, vomiting, transient neutropenia, and hemolytic anaemia etc. We hereby try to present an adversary case report of a 19 years old male patient in which …

    Published in Research and Reviews: A Journal of Pharmacology · Vol. 10, Issue 2, 2020 · pp. 33–35 Read article

Read more of it

Subscribe to one journal or build your own list of several. One invoice, one payment, access for a full year.

Subscribe to journals →

Publish your article

Peer-reviewed journals across every subject, with open access options. Send your manuscript to the right editor today.

Publish with us → Calculate your APC
Support